Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I've been on The generic Zoloft, Serlife for 6 weeks (50mg) and went off it (not cold Turkey), because the side effects were worse than the anxiety that it was originally prescribed for. Its now been a week of not taking anything and I feel very dizzy and nauseous and like I have a electric current running through my brain. Does anyone know when this will get better? My Dr said it will take two weeks, but I read on a few forums that most people take months...?! I wish I never started taking this stuff! I just want to feel like myself again!!!

Loading...

Hi,

well, I was on the double the dosage (100mg) for a month and had to stop for basically the same reason - it was worse on Zoloft than without it (my main problem was insomnia, this thing only made it worse). Not to mention the days when I stopped, all of the sudden because I really believed you couldn't have any withdrawal in such a short time... well, I was wrong. From that electric/cold feeling to some strange agitation first few days to eventually going back to the same. So, it should get better with each day now for you, both of us were at the minimum dosages so I hope this thing gets out out your system! But dizziness and nausea... are you eating properly? Getting enough sleep? Or do you take any other medication?
Reply

Loading...

Hi, I'm actually eating very healthy at the moment because I've lost a lot of weight from the zoloft as i was never hungry. At least I got my appetite back!!. And I'm too scared to take medication at the moment, so I'm only taking, Omega 3's and Barley Grass.

I allso didn't sleep for the six weeks that i was on Zoloft, and then during the day I couldn't keep my eyes open. The dr gave me trepiline to help me sleep at night, but that made the insomnia worse and then I decided that i will rather be anxious and got off the Zoloft. I just went from 50mg to 25mg for a week to nothing.

Do you also have anxiety? I'm going to start meditation classes and do yoga every day and see if that helps, I'm sure it will be better than Zoloft...!
Reply

Loading...

No, in my case it wasn't anxiety alone, but more of some sort of a post-stress disorder, combining the whole range, from depression to panic and insomnia. And it's not all completely gone, but I'm trying to do basically the same thing that you are with meditation - long walks, telling myself that it's definitely better to get over this than go through the medications again... none of it is the ultimate cure, but the changing the way you think, even though it's million times harder than just taking a prescription, is what will make a difference. But it's still sometimes....
Reply

Loading...

Brave people. Thank you for sharing. I'm struggling with the withdrawl phase and it is huge to know that others are striveing to be free also. like leaving the matrix. THANK YOU FOR SHARING SUCH INTIMATE INFORMATION.
Reply

Loading...

Hi my doc wanted to prescribe this for me and I was not keen+told him I would think about it.So glad I googled it and thanks for your help.I will not be taking this ani depressant after reading about it. I wish you all the best with your alternative treatment. Thank you
Reply

Loading...


Hi Anna

O My Word I have the exact same symptoms I have been for blood tests thought I has an ear infection thought I was pregnant?

I feel like I am on another planet it is so teriable I have been on Sirlife for a year almost two and have wined off but gees like this is crazy to think that it has this type of effect coming off is just mad.
Reply

Loading...

I've been on serlife a long time now. I stayed with it and it has assisted me staying relatively sane. Without an ssri i become pretty dysfunctional...sad, irritable, quick tempered. You have to weigh up the pros and cons... And check with those closest to you. My wife and daughter suffer less with me on a low dose of serlife. Off it, im a pretty miserable specimen!
Reply

Loading...


My Dr prescribed Serlife 50mg in March this year for my crazy mood swings, ups and downs and insomnia, I had a slight headache for the first week but then I really responded and felt pretty normal, sleeping well and minimum mood swings, until about 6 weeks ago, I ran out of serlife, we live in a remote area and he wanted to give me years supply which he didn't have in stock so gave me 3 months serdep as alternative, not sure why it was if I was not taking anything, worse than what I was before I started taking the serlife and started getting tinnitus, ringing in the ears, so severe I decided to stop the serdep .. only been 5 days since I stopped and still have the ringing in the ears. The pharmacy here can only source Zoloft for me which they haven't managed to get in yet. I have tried to contact my GP without response but have no idea where to from here .. I will go back on the serlife within a shot as I am a horrible person now and hard to even live with myself just not sure what to do that I have gone cold turkey and still have the bad side effects.. guess only my Dr will be able to advise .. If I can get in touch with him .. I live in PNG , a south African and my GP is in SAfrica
Reply

Loading...